Entire Blow-Up Solutions of Semilinear Elliptic Systems with Quadratic Gradient Terms
Yongju Yang and
Xinguang Zhang
Abstract and Applied Analysis, 2012, vol. 2012, 1-15
Abstract:
We study the existence of entire positive solutions for the semilinear elliptic system with quadratic gradient terms, for on and . We establish the conditions on that ensure the existence of nonnegative radial solutions blowing up at infinity and also the conditions for bounded solutions on the entire space. The condition on is simple and different to the Keller-Osserman condition.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/697565.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/697565.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:697565
DOI: 10.1155/2012/697565
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().